# SDR DALA2019050702860

- Difficulty date: May 6, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 45,512 hours, 27,990 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fitting
- Condition: Loose
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

HEAVY FUEL SMELL IN CABIN. FOUND FUEL LEAK FROM APU FUEL CONTROL DISCHARGE LINE-ELBOW FITTING LOOSE, SECURED SAME LK CHKS GOOD. PERFORMED FULL DUCT BURN OUT REF AMM21-53. CHANGED BOTH COALESCER BAGS REF MD 90 AMM 21-54. PERFORMED SECOND FULL DUCT BURNOUT AND CHANGED BOTH COALESCER BAGS AGAIN. FUEL SMELL IS GONE. OK FOR SVC. (LP# 5675992)
